# SDR DL757100178

- Difficulty date: January 23, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 36,411 hours, 14,028 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: Melted
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR FROM LIGHT FIXTURE FOR LAV OCCUPIED SIGN.
